# SDR CALA2024073100337

- Difficulty date: July 28, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 47,843 hours, 28,078 cycles
- System (JASC): 2300 · Communications System
- Part: Cids
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CIDS RESET INFLIGHT FOLLOWED 319 SYS RESET IN FM OPS NOW NORMAL RAN CIDS BITE CHECK THROUGH BOTH FA PANEL AND MCDU REFER AMM 23-73-00-740-005-A ALL TEST OK NO C/B TRIPPED DUE TO HISTORY RAN CIDS FUNC TEST OPS REFER AMM 23-73-00-720-006-A CHECK GOOD NO FAULT NOTED RAN CIDS BUS CHECK TEST OKAY NO CAUTION LIGHT ON PANEL GOOD TO CONTINUE
